# SDR QXEA2018103100392

- Difficulty date: October 31, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N630QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 00684
- Aircraft time: 3,502 hours, 2,092 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL350 THE F/A'S NOTICED A MILD BURNING ODOR "LIKE BURNT PIZZA" COMING FROM ROW 6. BOTH F/O + CAPT DID WALK THROUGH THE CABIN W/ NO NOTICEABLE ODOR. DURING DESCENT THE F/A'S NOTICED THE SMELL AGAIN " AROUND FL 190. AS THE ACFT PULLED INTO THE CHOCKS, THE MAINT TECH COULD SMELL ODOR OUTSIDE THE ACFT AROUND SEAT '10" OR "11" RIGHT AT THE FRONT OF THE LEFT WING. DECLARED EMERGENCY. LANDING UNEVENTFUL. REMOVED FROM SERVICE. NO SMELLS NOTED INSIDE AIRCRAFT AFTER LANDING. NO FINDINGS REPORTED BY ARFF ON SITE. FLIGHT ATTENDANTS REPORT NO LIQUIDS POURED DOWN FWD GALLEY SINK. TURNED ALL LIGHTS ON IN AFFECTED AREA, NO DEFECTS OR ABNORMAL SMELLS NOTED. PERFORMED OPS TEST OF COOLING PACKS IAW AMM 21-51-00-710-801-A. OPS CHECK GOOD, NO ABNORMAL SMELLS NOTED DURING OPERATION. PERFORMED GVI OF ECS EXTERNAL INLET, NO CONTAMINATION NOTED. PERFORMED GVI OF BOTH ENGINES INLETS NO DEFECTS OR EVIDENCE OF INGESTION NOTED. OPERATED TAXI AND LANDING LIGHTS, NO SMELLS NOTED NEARBY DURING OPERATION. PERFORMED GVI OF FWD, MIDDLE, AND AFT AVIONICS BAYS NO DEFECTS OR ABNORMAL SMELLS NOTED AND NO CIRCUIT BREAKERS OUT. C/W FIM TASK 21-20-00-810-801-A FOR ABNORMAL SMELLS. NO FAULTS FOUND, AND NO ABNORMAL SMELLS NOTED DURING CHECK. COULD NOT REPRODUCE SMELL FROM INITIAL WALK AROUND AFTER FUEL TRUCK PULLED AWAY FROM ACFT. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
